Such as chest pains, fatigue, or any blood clots ever seen?
Dear Angie: I wish that I could give a simple, direct answer to the question as you have put it. But, this is very hard to do. A person's age, other medications, other diagnosed problems, what is the mg. of medication... there is always a 'synergystic' action with whatever we take into our bodies. Simply put, everything acts with everything else. You may be able to eat two different foods alone, but not together. Age plays a role as our metabolism, the ability to 'work with' meds, food, the handling of stress, all this changes as we get older. Twenty years on one medication is a fairly lengthy time. Looking at diabetes, for example, shows that medication does help(can mean life/death depending on type of diabetes)yet, problems will sometimes develop as one gets older, most often brought about by the diabetes itself. Your body may be changing in how it handles your medication, something that you should immediately discuss with a physician.
From what information you have given, the last suggestion is the most important. Please do not wait. I hope, at the very least, this provides you with some direction. DOWTONg
- Depakote ER Information for Consumers
- Depakote ER Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote ER (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Deep Vein Thrombosis -- Recurrent Event - has anyone been able to get SSI disability from DVT. I am?
Posted 13 Nov 2009 • 2 answers
Posted 28 Jun 2012 • 4 answers
Posted 28 Dec 2012 • 16 answers
Deep Vein Thrombosis - I had an above knee DVT 2 years ago after a 4 hour flight. I am a non smoker?
Posted 3 Apr 2014 • 1 answer
Posted 30 Nov 2014 • 3 answers